# SDR UHLA2014101800692

- Difficulty date: October 18, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 27,366 hours, 16,793 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Condition: Out Of Adjust
- Location: R2 Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR WILL NOT CLOSE.  FOUND HANDLE ACTUATOR SLIGHTLY OVER CENTER AND RELEASED REF AMM 52-41-00.
